# SDR MWEA97609

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND TWO CRACKS ON LONGERON END FITTING STATION 560 L28.  MTC INSTALLED LONGERON L28 IAW SRM 51-30 AND DOUGLAS DRAWING 3913291.
